# SDR UALA2011052302521

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,016 hours, 10,124 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOWER SIDEWALL EMERGENCY LIGHT IS INOP.  FOUNDED AREA WET.  CLEANED AND DRIED EMERGENCY LIGHT CONNECTION.  RECONNECTED, CHECKS NORMAL.
